# SDR QXEA2017050200336

- Difficulty date: April 10, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,517 hours, 39,257 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Stiffener
- Part number: 85414249102
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE AFT FAIRING PNL 414AR AFT BOTTOM ANGLE CRACKED. REMOVED AFT BOTTOM STIFFENER PN 85414249-102 FROM AFT FAIRING PNL 414AR REF SRM 51-42-05. INSTALLED NEW AFT BOTTOM STIFFENER PN 85414249-102 ON AFT FAIRING PNL 414AR, REF SRM 51-42-05.
